# SDR SWAA2022021625689

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242TF CORNER BROKEN AND DELAMNATED / REPAIRED BROKEN & DELAMINATED CORNER; REPAIRED DAMAGE TO TOP-SIDE FACE SHEET; AND REPAIRED PUNCTURE DAMAGE TO LOWER EDGE ON FLOOR PANEL 242TF IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-5 & SRM 53-00-50-2R-6 57885U 07-26-18
